# SDR USAA2011071900022

- Difficulty date: June 27, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON LEFT ELEVATOR HINGE FITTING ASSEMBLY NR 6 AT ELEV STA 5894, RIB 13.  REPLACED LEFT ELEVATOR HINGE FITTING ASSEMBLY NR 6 IAW A319 AMM 55-16-42.
